# SDR CA960327017

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 150M
- Engine: Cont O200A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 641916
- Condition: Broken Rocker
- Location: Engine
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT NOTICED A SUDDEN LOSS OF POWER FROM 2400 RPM TO 2200 RPM WITH A SLIGHT VIB  AND ROUGHNESS. IT WAS FOUND THAT #1 CYL WAS COLD. WHEN THE ROCKER COVER WAS REMOVED, THE INT, EXH, ROCKER ARMS AND ROCKER ARM SHAFT WERE LAYING INSIDE THE COVER NO LONGER ATTACHED TO THE HEAD. THE ROCKER ARM BOSSES HAD BEEN TOTALLY BROKEN OFF, CAUSING THE ENG TO RUN ON THREE CYL. ENG WAS DISMANTLED DUE TO METAL CONTAIMINATION. IT SHOULD BE NOTED THAT AD 94-05-05R1 WAS RECEIVED ONE WEEK EARLIER WHICH CALLS FOR ROCKER BOSSES TO BE INSP THE NEXT TIME CYL ARE REMOVED. OTHER CYLS WERE CHECKED OK. WALL THICKNESS OF BOSS WAS .090 AND IT SHOULD BE MIN. OF .180 AS STATED IN SB 73-13.
